Alert archive / Washington / High Wind Warnings in 2022
High Wind Warning 1, NWS Seattle, WA
NWS Seattle, WA issued this high wind warning at Jan 1, 2022, 1:31 PM PST for San Juan County, Washington. It took effect at Jan 1, 2022, 10:00 PM PST. It was in force for 29 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 1, 2022, 1:31 PM PST (21:31 UTC)
- In effect from
- Jan 1, 2022, 10:00 PM PST
- Expired
- Jan 3, 2022, 3:03 AM PST
- In force
- 29 hr
- Issued by
- NWS Seattle, WA
County San Juan County, WA
The radar
The Seattle radar (KATX), 54 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Quillayute State, WA (KUIL), launched 12:00Z, 9.5 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 949 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 276 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
865 WWUS76 KSEW 012131 NPWSEW URGENT - WEATHER MESSAGE National Weather Service Seattle WA 131 PM PST Sat Jan 1 2022 WAZ001-503-506-510-021300- /O.UPG.KSEW.WI.Y.0001.220102T0600Z-220103T0000Z/ /O.NEW.KSEW.HW.W.0001.220102T0600Z-220103T0700Z/ San Juan County-Western Whatcom County-Western Skagit County- Admiralty Inlet Area- Including the cities of Friday Harbor, Bellingham, Mount Vernon, Anacortes, Sedro-Woolley, Burlington, and Port Townsend 131 PM PST Sat Jan 1 2022 ...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO 11 PM PST SUNDAY... * WHAT...Southeast winds 35 to 45 mph with gusts up to 65 mph expected. * WHERE...San Juan County, Western Whatcom County, Western Skagit County and Admiralty Inlet Area. * WHEN...From 10 PM this evening to 11 PM PST Sunday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ WAZ514-515-555-021300- /O.EXB.KSEW.WI.Y.0001.220102T0600Z-220103T1200Z/ Eastern Strait of Juan de Fuca-Western Strait of Juan De Fuca- East Puget Sound Lowlands- Including the cities of Sequim, Clallam Bay, Joyce, Sekiu, Covington-Sawyer-w, Maple Valley, Monroe, Prairie Ridge, Enumclaw, Bonney Lake, and Woodinville 131 PM PST Sat Jan 1 2022 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 AM PST MONDAY... * WHAT...Southeast to east winds 30 to 40 mph with gusts up to 55 mph expected. * WHERE...Eastern Strait of Juan de Fuca, Western Strait of Juan De Fuca and East Puget Sound Lowlands. * WHEN...From 10 PM this evening to 4 AM PST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ WAZ504-507-509-511-556-558-559-021300- /O.EXA.KSEW.WI.Y.0001.220102T0600Z-220103T0000Z/ Southwest Interior-Everett and Vicinity-Tacoma Area- Hood Canal Area-Bellevue and Vicinity-Seattle and Vicinity- Bremerton and Vicinity- Including the cities of Olympia, Lacey, Tumwater, Everett, Edmonds, Lynnwood, Marysville, Tacoma, Shelton, Redmond, Kirkland, Bothell, Kenmore, Newport Hills, Sahalee, Pine Lake, Seattle, Bremerton, and Silverdale 131 PM PST Sat Jan 1 2022 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST SUNDAY... * WHAT...South winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Southwest Interior, Everett and Vicinity, Tacoma Area, Hood Canal Area, Bellevue and Vicinity, Seattle and Vicinity and Bremerton and Vicinity. * WHEN...From 10 PM this evening to 4 PM PST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ WAZ516-517-021300- /O.EXT.KSEW.WI.Y.0001.220101T2131Z-220103T0000Z/ North Coast-Central Coast- Including the cities of Beaver, Clearwater, Forks, La Push, Neah Bay, Ozette, Queets, Aberdeen, and Hoquiam 131 PM PST Sat Jan 1 2022 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM PST SUNDAY... * WHAT...Southeast winds 25 to 35 mph with gusts up to 50 mph. * WHERE...North Coast and Central Coast. * WHEN...Until 4 PM PST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
3 follow-up statements
715 WWUS76 KSEW 021211 NPWSEW URGENT - WEATHER MESSAGE National Weather Service Seattle WA 411 AM PST Sun Jan 2 2022 WAZ504-507-509-556-558-559-021315- /O.CAN.KSEW.WI.Y.0001.000000T0000Z-220103T0000Z/ Southwest Interior-Everett and Vicinity-Tacoma Area- Bellevue and Vicinity-Seattle and Vicinity-Bremerton and Vicinity- Including the cities of Olympia, Lacey, Tumwater, Everett, Edmonds, Lynnwood, Marysville, Tacoma, Redmond, Kirkland, Bothell, Kenmore, Newport Hills, Sahalee, Pine Lake, Seattle, Bremerton, and Silverdale 411 AM PST Sun Jan 2 2022 ...WIND ADVISORY IS CANCELLED... Breezy conditions are expect but winds will be below advisory criteria. $$ WAZ514-555-021315- /O.CAN.KSEW.WI.Y.0001.000000T0000Z-220103T1200Z/ Eastern Strait of Juan de Fuca-East Puget Sound Lowlands- Including the cities of Sequim, Covington-Sawyer-w, Maple Valley, Monroe, Prairie Ridge, Enumclaw, Bonney Lake, and Woodinville 411 AM PST Sun Jan 2 2022 ...WIND ADVISORY IS CANCELLED... Breezy conditions are expect but winds will be below advisory criteria. $$ WAZ511-030015- /O.UPG.KSEW.WI.Y.0001.000000T0000Z-220103T0000Z/ /O.EXB.KSEW.HW.W.0001.000000T0000Z-220103T1200Z/ Hood Canal Area- Including the city of Shelton 411 AM PST Sun Jan 2 2022 ...HIGH WIND WARNING IN EFFECT UNTIL 4 AM PST MONDAY... * WHAT...South winds 35 to 45 mph with gusts up to 55 mph. * WHERE...Hood Canal Area. * WHEN...Until 4 AM PST Monday. * IMPACTS...Damaging winds will blow down trees and power lines. Power outages possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ WAZ001-503-506-510-030015- /O.EXT.KSEW.HW.W.0001.000000T0000Z-220103T1200Z/ San Juan County-Western Whatcom County-Western Skagit County- Admiralty Inlet Area- Including the cities of Friday Harbor, Bellingham, Mount Vernon, Anacortes, Sedro-Woolley, Burlington, and Port Townsend 411 AM PST Sun Jan 2 2022 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 4 AM PST MONDAY... * WHAT...Southeast winds 35 to 45 mph with gusts up to 55 mph. * WHERE...San Juan County, Western Whatcom County, Western Skagit County and Admiralty Inlet Area. * WHEN...Until 4 AM PST Monday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ WAZ516-030015- /O.EXT.KSEW.WI.Y.0001.000000T0000Z-220103T0200Z/ North Coast- Including the cities of Beaver, Clearwater, Forks, La Push, Neah Bay, Ozette, and Queets 411 AM PST Sun Jan 2 2022 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM PST THIS EVENING... * WHAT...South winds 25 to 35 mph with gusts up to 50 mph. * WHERE...North Coast. * WHEN...Until 6 PM PST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ WAZ517-030015- /O.EXT.KSEW.WI.Y.0001.000000T0000Z-220103T0900Z/ Central Coast- Including the cities of Aberdeen and Hoquiam 411 AM PST Sun Jan 2 2022 ...WIND ADVISORY NOW IN EFFECT UNTIL 1 AM PST MONDAY... * WHAT...Southeast winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Central Coast. * WHEN...Until 1 AM PST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ WAZ515-030000- /O.EXT.KSEW.WI.Y.0001.000000T0000Z-220103T0000Z/ Western Strait of Juan De Fuca- Including the cities of Clallam Bay, Joyce, and Sekiu 411 AM PST Sun Jan 2 2022 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WHAT...South winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Western Strait of Juan De Fuca. * WHEN...Until 4 PM PST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
558 WWUS76 KSEW 022246 NPWSEW URGENT - WEATHER MESSAGE National Weather Service Seattle WA 246 PM PST Sun Jan 2 2022 WAZ001-503-506-510-511-031100- /O.CON.KSEW.HW.W.0001.000000T0000Z-220103T1200Z/ San Juan County-Western Whatcom County-Western Skagit County- Admiralty Inlet Area-Hood Canal Area- Including the cities of Friday Harbor, Bellingham, Mount Vernon, Anacortes, Sedro-Woolley, Burlington, Port Townsend, and Shelton 246 PM PST Sun Jan 2 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... * WHAT...South winds 35 to 45 mph with gusts up to 60 mph. * WHERE...San Juan County, Western Whatcom County, Hood Canal Area, Western Skagit County and Admiralty Inlet Area. * WHEN...Until 4 AM PST Monday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ WAZ516-030200- /O.CON.KSEW.WI.Y.0001.000000T0000Z-220103T0200Z/ North Coast- Including the cities of Beaver, Clearwater, Forks, La Push, Neah Bay, Ozette, and Queets 246 PM PST Sun Jan 2 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... * WHAT...South winds 25 to 35 mph with gusts up to 45 mph. * WHERE...North Coast. * WHEN...Until 6 PM PST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ WAZ517-030900- /O.CON.KSEW.WI.Y.0001.000000T0000Z-220103T0900Z/ Central Coast- Including the cities of Aberdeen and Hoquiam 246 PM PST Sun Jan 2 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST MONDAY... * WHAT...South winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Central Coast. * WHEN...Until 1 AM PST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ WAZ515-030000- /O.CON.KSEW.WI.Y.0001.000000T0000Z-220103T0000Z/ Western Strait of Juan De Fuca- Including the cities of Clallam Bay, Joyce, and Sekiu 246 PM PST Sun Jan 2 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WHAT...South winds 25 to 35 mph with gusts up to 45 mph. * WHERE...Western Strait of Juan De Fuca. * WHEN...Until 4 PM PST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
503 WWUS76 KSEW 031103 NPWSEW URGENT - WEATHER MESSAGE National Weather Service Seattle WA 303 AM PST Mon Jan 3 2022 WAZ001-503-506-510-511-031215- /O.CAN.KSEW.HW.W.0001.000000T0000Z-220103T1200Z/ San Juan County-Western Whatcom County-Western Skagit County- Admiralty Inlet Area-Hood Canal Area- Including the cities of Friday Harbor, Bellingham, Mount Vernon, Anacortes, Sedro-Woolley, Burlington, Port Townsend, and Shelton 303 AM PST Mon Jan 3 2022 ...HIGH WIND WARNING IS CANCELLED... Winds have eased across the area overnight. Breezy conditions will continue today with winds well below warning criteria. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this high wind warning went out at Jan 1, 9:17 AM PST, 4 hours 14 minutes earlier.
Area forecast discussion, Jan 1, 9:17 AM PST, 4 hours 14 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
917 AM PST Sat Jan 1 2022
.SYNOPSIS...Upper level ridge over the area weakening today with a
warm front moving by to the north tonight. Cold front moving down
British Columbia coast stalling over Western Washington Sunday
into Sunday night. The front will move south of the area Monday
morning. Next system moving inland over Oregon Tuesday. Warm front
approaching from the southwest moving into Western Washington
Wednesday night and Thursday with another system arriving Friday.
&&
.SHORT TERM /TODAY THROUGH MONDAY/...Another dry and cold morning
across western WA with temps in the teens and 20s. But this will
be the last bitter cold morning of this stretch as temps will be
moderating. No major changes from the previous forecast. 33
Previous discussion...Weak upper level ridge over Western
Washington continuing to weaken today as a warm front starts to
move over the top of the ridge. Increasing clouds for the
remainder of the area not already cloudy this morning with mostly
cloudy skies continuing through this afternoon. Ridge keeping the
precipitation associated with the warm front to the north with
just a chance of rain along the North Coast this afternoon. Highs
will mostly be in the mid 30s except along the coast where highs
will be near 40.
Upper level ridge gone by tonight with warm front moving into
Southern British Columbia. Surface gradients increasing over
Western Washington. Model 925 mb winds along the coast and over
the Northwest Interior in the 30 to 40 knot range by 12z Sunday.
Will convert the High Wind Watch to a wind advisory beginning at
06z/10 pm tonight for the coast and Northwest Interior. Frontal
system still well north of the area by 12z Sunday keeping
locations in the interior from about Seattle southward dry into
Sunday morning. Lows will be near freezing but these temperatures
will occur ahead of the precipitation. Temperatures warming
overnight into the mid and upper 30s.
Cold front stalling Sunday with upper level trough offshore
digging south. Front which is east/west oriented Sunday morning
becoming more north/south oriented by Sunday afternoon. This will
slow down the southeast movement of the front with the front still
northwest of the area by late Sunday afternoon. This stalling of
the front will keep windy conditions along the coast and over the
Northwest Interior going during the day. Rain spreading over
Western Washington Sunday morning with rain continuing into the
afternoon. Highs in the lower to mid 40s.
Cold front moving slowly through Western Washington Sunday night
with the front still not clear of the area by 12z Monday. Heavy
snow in the mountains with 12 to 18 inches of new snow just in the
overnight period Sunday night into Monday morning. The winter
storm watch will be converted to a winter storm warning for the
Cascades and Olympics.
Front moving south into Oregon Monday morning. As has been the
case for the last few nights both the GFS and ECMWF ensembles have
some solutions with lowland snow Monday morning behind the front.
While the GFS continues to show 1000-850 mb thickness values below
1300 meters, the 00z ECMWF now has only the Northwest Interior
below 1300 meters Monday morning. Both models continue to show
significant southerly winds at 925 mb ( 20 to 30 knots ). The air
mass will be cooling down with the snow level in the 1500-2000
foot range ahead and with the front. The southerly winds at 925 mb
should keep the snow level off the surface Monday morning. It
will take some enhanced precipitation rates to drive the snow
level below 500 feet and right now the models are not really
showing that scenario. Will stay with the 500-1000 foot snow
levels behind the front Monday morning which still means some of
the higher locations in the metro area could see a little snow.
Highs Monday back down to near 40.
.LONG TERM /TUESDAY THROUGH FRIDAY/...Models in good agreement
with the next system moving inland over Oregon Tuesday late
morning into the afternoon. Snow levels once again low Tuesday
morning, near 500 feet, but moisture will be limited with the
system moving inland well to the south. Can't rule out snow
showers Tuesday morning but if any occur snow accumulations should
be light. Showers continuing into the afternoon hours with highs
remaining cool, near 40.
Possible break in the action Wednesday with Western Washington in
between systems. Warm front lifting up from the southwest will
help warm the air aloft Wednesday night into Thursday. Will have
to be on the lookout for a possible overrunning scenario
especially over the Northwest Interior with the front approaching
from the south drawing cooler air out of British Columbia into
Whatcom county. Next system arriving Friday with continued warming
aloft and surface gradients turning onshore resulting in a more
typical rainy day with highs in the mid 40s.
&&
.AVIATION...Westerly flow aloft expected today with south to
southeasterly prevailing surface winds, generally AOB 10kts. VFR
conditions prevailing at all TAF sites under SCT to BKN ceilings
through this morning. Clouds will become OVC by afternoon.
Ceilings will be gradually dropping down to IFR conditions by 1800
UTC Sunday.
KSEA...VFR conditions through the period under SCT to BKN CIGS.
CIGs will gradually lower through the day, falling to around 5K FT
around 00Z this afternoon and then to IFR conditions between 15-18
UTC Sunday. Southeasterly prevailing wind generally 4 to 8 kts
increasing to 10 to 15 kts starting 12 UTC Sunday.
Pullin/Butwin
&&
.MARINE...A warm front associated with a deep surface low
northwest of Haida Gwaii will lift northward across the coastal
waters today into Sunday then stall, leading to increasing
southerly winds through the day. A strong front will approach and
sweep across area waters Sunday into Monday, yielding gales
offshore and across the inland waters. Calmer conditions will
prevail behind this system, with lighter winds and falling seas
early next week.
Seas subsiding today before again building sharply on Sunday with a
mix of west swell and a significant southerly wind wave/fresh swell
component. Seas will again peak between 10 to 14 feet Sunday night
through Monday before decreasing Tuesday into midweek.
Pullin/Cullen
&&
.HYDROLOGY...Transition to warmer, wetter pattern in the middle
of next week could result in the Skokomish River in Mason County
going over flood stage late in the week. Outside of the Skokomish,
river flooding not expected in the next 7 days, but significant
rises may also push some points on the Chehalis and Newaukum River
close to flood stage late next week.
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Winter Storm Warning from 4 PM Sunday to 4 PM PST Monday for
Cascades of Pierce and Lewis Counties-Cascades of Snohomish
and King Counties-Cascades of Whatcom and Skagit Counties.
Wind Advisory from 10 PM this evening to 4 PM PST Sunday for
Admiralty Inlet Area-Central Coast-North Coast-San Juan
County-Western Skagit County-Western Whatcom County.
Winter Storm Warning from 10 AM Sunday to 4 AM PST Monday for
Olympics.
PZ...Small Craft Advisory until 4 PM PST this afternoon for Coastal
Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville 10 To
60 Nm-Coastal Waters From James Island To Point Grenville
Out 10 Nm-Coastal Waters From Point Grenville To Cape
Shoalwater 10 To 60 Nm-Coastal Waters From Point Grenville
To Cape Shoalwater Out 10 Nm.
Gale Warning from 4 PM this afternoon to 4 PM PST Sunday for
Coastal Waters From Cape Flattery To James Island 10 To 60
Nm-Coastal Waters From Cape Flattery To James Island Out 10
Nm-Coastal Waters From James Island To Point Grenville 10
To 60 Nm-Coastal Waters From James Island To Point
Grenville Out 10 Nm-Coastal Waters From Point Grenville To
Cape Shoalwater 10 To 60 Nm-Coastal Waters From Point
Grenville To Cape Shoalwater Out 10 Nm.
Small Craft Advisory until midnight PST tonight for Admiralty
Inlet-East Entrance U.S. Waters Strait Of Juan De Fuca-
Northern Inland Waters Including The San Juan Islands-Puget
Sound and Hood Canal.
Gale Warning from midnight tonight to 4 PM PST Sunday for
Admiralty Inlet-East Entrance U.S. Waters Strait Of Juan De
Fuca-Northern Inland Waters Including The San Juan Islands-
Puget Sound and Hood Canal.
Small Craft Advisory from noon today to 4 PM PST Sunday for
Central U.S. Waters Strait Of Juan De Fuca-West Entrance
U.S. Waters Strait Of Juan De Fuca.
&&
www.weather.gov/seattleThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 1, 3:55 AM PST | Winter Storm Warning | SEW | 60 hr | |
| Jan 1, 4:11 AM PST | Wind Advisory | SEW | San Juan | 45 hr |
| Jan 1, 8:27 AM PST | Gale Warning | SEW | 46 hr | |
| Jan 1, 2:45 PM PST | Gale Watch | SEW | 6 hr | |
| Jan 1, 2:45 PM PST | Storm Watch | SEW | 6 hr | |
| Jan 1, 2:55 PM PST | Coastal Flood Advisory | SEW | San Juan | 24 hr |
Nearby
High Wind Warnings in Washington, 2022Every high wind warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.